# SDR DALA1239729253

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991556173
- Condition: Corroded
- Location: Bs 1395 29l-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD FWD FACE LOWER CHORD DOUBLER HAS CORROSION FROM L29L TO L29R. LOWER CHORD DOUBLER FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 3 VOL I. REMOVED AND REPLACED LOWER CHORD DOUBLER IAW SRM 51-10-05 AND 51-30-05 VOL II.
